BeautyDir PharmBeautyDir Pharm

이부프렌드연질캡슐

이부프렌드연질캡슐

Pharmacy only
해열진통제

제조사 / Company

부광약품(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used for headache, toothache, post-tooth extraction pain, sore throat, ear pain, joint pain, neuralgia, back pain, muscle pain, stiff shoulder, contusion pain, fracture pain, sprain pain, menstrual pain, traumatic pain, chills, and fever relief.

Helps with:

headachetoothachemenstrual painmuscle painjoint painback painsore throatnerve painfeverchills

💊복용법 / Dosage

Adults and those over 15 years of age: Take 1 to 2 capsules at a time, 1 to 3 times a day, at least 4 hours apart, avoiding fasting. Children over 11 years old but under 15 years old: Take 1 capsule at a time, 1 to 3 times a day, at least 4 hours apart, avoiding fasting. Ages 8 to 11: Take 1 capsule at a time, 1 to 2 times a day, at least 6 hours apart, avoiding fasting.

한국어 원문 보기

만 15세 이상 및 성인은 1회 1~2캡슐씩, 1일 1~3회 4시간 이상 간격을 두고 공복 시를 피하여 복용합니다. 만 11세 이상~만 15세 미만은 1회 1캡슐씩, 1일 1~3회 4시간 이상 간격을 두고 공복 시를 피하여 복용합니다. 만 8세 이상~만 11세 미만은 1회 1캡슐씩, 1일 1~2회 6시간 이상 간격을 두고 공복 시를 피하여 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this medicine, those experiencing asthma when taking other antipyretic analgesics or cold medicine, and infants under 3 months of age should not take this medicine. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, allergic constitution, those who have experienced drug-related allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, thyroid disease, diabetes, high blood pressure, weak body or high fever, elderly people, pregnant women or those who may be pregnant, lactating women, People who have persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers or bleeding problems, people who lose a lot of water through vomiting or diarrhea or do not absorb water, and children under 2 years of age, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. When administering to children, administer under the guidance and supervision of a guardian. If symptoms do not improve even after taking 5 to 6 doses, stop taking it immediately and consult a doctor or pharmacist.

한국어 원문 보기

이 약에 과민증 환자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 갑상선질환, 당뇨병, 고혈압, 몸이 약한 사람 또는 고열이 있는 사람, 고령자, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 구토와 설사로 많은 수분을 손실하거나 수분을 흡수하지 않는 사람, 만 2세 미만 소아는 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오. 5~6회 복용하여도 증상이 좋아지지 않을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.